# SDR DL757060939

- Difficulty date: November 14, 2006
- Submitted: November 15, 2006
- Operation: Air carrier
- Aircraft: N629DL
- Make and model: Boeing 757232
- Aircraft serial: 22919
- Aircraft time: 63,331 hours, 30,677 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N36109
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING DISCREPANCIES WERE FOUND ON THE DOUBLER WHICH REQUIRED REMOVAL AND REPLACEMENT PER BOEING INSTRUCTIONS AS CONTAINED IN 220717-14 REVISION A.
